# SDR MASA200700020

- Difficulty date: January 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 22,939 hours, 17,373 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1248
- Condition: Unknown
- Location: Mlg
- Part time: 8,276 hours, 6,524 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2777 PHX - GEAR UP DISAGREE WARNING AND NOSE LANDING GEAR DOOR WARNING.  MX REMOVED AND REPLACED NLG SELECTOR VALVE.
